Note on the Abelian Schemes of Level Three.

Gerard van der Geer

Mathematische Annalen (1987)

  • Volume: 278, page 401-408
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Geer, Gerard van der. "Note on the Abelian Schemes of Level Three.." Mathematische Annalen 278 (1987): 401-408. <>.

author = {Geer, Gerard van der},
journal = {Mathematische Annalen},
keywords = {birational morphism of compactified moduli space},
pages = {401-408},
title = {Note on the Abelian Schemes of Level Three.},
url = {},
volume = {278},
year = {1987},

AU - Geer, Gerard van der
TI - Note on the Abelian Schemes of Level Three.
JO - Mathematische Annalen
PY - 1987
VL - 278
SP - 401
EP - 408
KW - birational morphism of compactified moduli space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.